MathSciNet Relay Station
MathSciNet bibliographic data
MR1371766 53C25 (17B15 22E60 58D27)
Biquard, Olivier Sur les équations de Nahm et la structure de Poisson des algèbres de Lie semi-simples complexes. (French) [Nahm equations and Poisson structure of complex semisimple Lie algebras] Math. Ann. 304 (1996), no. 2, 253–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement